# SDR SWAA2022051295470

- Difficulty date: April 18, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 60,732 hours, 35,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A812U1
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INNER CHORD LOCATED BS312 LBL64 WL208.1 FLOOR STRUCTURE AT FWD GALLEY AREA 2022-204673 / [01] TOOL USED: DIGITAL CALIPER P/N: 500-197-30; S/N: A21042060; DUE DATE: 10-AUG-22;[02] REPLACED INNER CHORD AND FASTENERS LOCATED BS312 LBL64 WL208.1 FLOOR STRUCTURE AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A8110 SHEET 9 REV A . SEE INDIVIDUAL SIGNOFFS BELOW.;[03] CORRECTED STEP 2. REPLACED INNER CHORD AND FASTENERS LOCATED BTW BS277 AND BS 360 LBL64 WL208.1 FLOOR STRUCTURE AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A8110 SHEET 9 REV A . SEE INDIVIDUAL SIGNOFFS BELOW.;[04] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
